High Wind, Fayette
- When
- November 18, 11:00 PM EST to 11:15 PM EST
- Where
- Fayette forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
Trees down near Ohiopyle.
1 high wind, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Nov 18, 10:23 PM EST, 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1023 PM EST TUE NOV 18 2003 ADDED HIGH WIND WARNING RIDGE COUNTIES...MODELS PROG LOW LEVEL JET TO INTERSECT HIGHER ELEVATIONS. ADDED WIND ADVISORY NORTHERN PARTS OF CWA. REMOVED THUNDER OVERNIGHT. REST OK. FCSTID = 12 PIT 56 57 38 49 / 100 100 40 10 HLG 56 57 38 50 / 100 100 40 10 MGW 56 58 38 51 / 100 100 50 20 ZZV 57 58 36 51 / 100 60 20 10 PHD 55 57 36 50 / 100 80 20 10 FKL 54 55 37 47 / 100 100 30 10 DUJ 52 53 37 47 / 100 100 40 20 LBE 53 57 39 49 / 100 100 50 20 BTP 55 57 38 48 / 100 100 40 10 IDI 51 55 39 48 / 100 100 60 30 ODM 52 57 38 47 / 100 100 60 30 .PBZ... MD...HIGH WIND WARNING FOR TONIGHT FOR ZONE MDZ001. FLOOD WATCH UNTIL 1000 PM EST WEDNESDAY FOR ZONE MDZ001. OH...FLOOD WATCH UNTIL 1000 PM EST WEDNESDAY FOR ZONES OHZ039>041... OHZ048>050...OHZ057>059...OHZ068>069. PA...HIGH WIND WARNING FOR TONIGHT FOR ZONES PAZ030...PAZ032. FLOOD WATCH UNTIL 1000 PM EST WEDNESDAY FOR ZONES PAZ007>009... PAZ013>016...PAZ020>023...PAZ029>032. WIND ADVISORY FOR TONIGHT FOR ZONES PAZ008>009...PAZ015>016... PAZ022>023. WV...HIGH WIND WARNING FOR TONIGHT FOR ZONES WVZ023...WVZ041. FLOOD WATCH UNTIL 1000 PM EST WEDNESDAY FOR ZONES WVZ001>004... WVZ012...WVZ021>023...WVZ041. WDK
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-181200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 510 AM EST TUE NOV 18 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACHING FROM THE WEST WILL SPREAD RAIN INTO THE AREA MAINLY DURING TUESDAY AFTERNOON AND EVENING. HEAVY RAIN...STRONG WINDS AND THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING AND ON INTO WEDNESDAY. A FLOOD WATCH IS IN EFFECT FROM 10 PM TUESDAY UNTIL 10 PM WEDNESDAY FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN... HEAVY RAIN FROM THE SLOW MOVING COLD FRONT WILL CONTINUE DURING THE DAY ON WEDNESDAY. THEREFORE THE FLOOD WATCH CONTINUES IN EFFECT UNTIL 10 PM WEDNESDAY. RISES ALONG AREA RIVERS ARE ALSO POSSIBLE ON THURSDAY. STAY TUNED FOR UPDATES AND A POSSIBLE RIVER FLOOD WATCH. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY TUESDAY EVENING THROUGH THURSDAY.
1 high wind. Local standard time, as filed.
Trees down near Ohiopyle.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, November 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5371334.